# SDR DL72S951923

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Broken
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS BROKEN AT LOWER MOUNT OF NR 7 SPOILER FITTING.  REMOVED REPAIR ANGLE AND MANUFACTURED NEW AS PER MM 57-20-22. FOUND AT HMV.
